Depas Depressed Level Of Consciousness Side Effect Reports
The following Depas Depressed Level Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Depressed Level Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Overdose, Depressed Level Of Consciousness|
This Depressed Level Of Consciousness side effect was reported by a pharmacist from JAPAN. A 37-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Depas (dosage: NA), which was started on NS. Concurrently used drugs:
|Depressed Level Of Consciousness, Arterial Occlusive Disease|
This Depressed Level Of Consciousness Depas side effect was reported by a health professional from JAPAN on Sep 13, 2011. A Female , 72 years of age, was treated with Depas. The patient presented the following health conditions:
|Hypotension, Depressed Level Of Consciousness, Overdose|
This is a Depas side effect report of a 24-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: NA, who was treated with Depas (dosage:1 Mg Of 10 Tablet, start time: Jun 30, 2011), combined with:
|Abnormal Behaviour, Anorexia, Body Temperature Decreased, Depressed Level Of Consciousness, Dysphagia, Face Oedema, Hallucination, Visual, Myxoedema Coma, Oedema Peripheral|
A 86-year-old female patient (weight: NA) from JAPAN with the following symptoms: psychosomatic disease,gastritis,insomnia,angina pectoris started Depas treatment (dosage: 1.5mg Daily) on Feb 17, 2003. Soon after starting Depas treatment, the consumer experienced several side effects, including:
Depas Depressed Level Of Consciousness Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Depas Depressed Level Of Consciousness Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)